# SDR VTZA98241

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Part number: 91SE16
- Condition: Contaminated
- Location: Pod
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6170 - IAD-EWR - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO POD DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 08457, MEL 52-4.  MAINTENANCE CLOSED DMI 08457 ON 7-20-98 BY CLEANING POD DOOR MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
